# SDR CA021213002

- Difficulty date: November 11, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 54,035 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ailerion
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE INDICATION AND CREW ALERT SYSTEM MESSAGE APPEARED,  AILERON LOCKOUT' CAPTION CAME ON DURING APPROACH. FAULTED LEFT ACTUATOR, ACTUATOR REPLACED
